MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE CD; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE CD; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported while taking the tibial bearing trial apart, the bottom piece broke.There was no patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component (annex g) code is mechanical (g04) - provisional bottom.Visual examination of provided pictures confirms instrument is fractured.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE CD
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17905676
Report Number0001822565-2023-02810
Device Sequence Number20807707
Product Code MBH
UDI-Device Identifier00889024244962
UDI-Public(01)00889024244962(10)65488184
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527000303
Device Lot Number65488184
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown